# SDR FDEA201603231006

- Difficulty date: March 23, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,105 hours, 24,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N24016
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD TE MAIN FLAP, UPPER OTBD PANEL, UPPER SURFACE FOUND CHAFE MARK AT 8"   FROM LE, 33" FROM OTBD EDGE.  DAMAGE REMOVED, CLEANED & REPAIRED DOUBLER, INSTALLED PER 250 F HOT BONDING IAW SRM 57-53-01-2R DETAIL I REV 117 & SRM 51-70-10-2R PARA 6, 7, 8, 10, 11, 14, 15, 18, 20, 22 REV 117 EA F-5750-T0325255.  REPAIR CLASSIFIED AS MAJOR.
